Mathematica Eterna

Mathematica Eterna
Open Access

ISSN: 1314-3344

Volume 8, Issue 2 (2018)

Research Article

Pages: 49 - 56

Blow-up and global existence for the periodic two-component µ-Hunter-Saxton system

Yunxi Guo and Tingjian Xiong

Share this article

Research Article

Pages: 57 - 70

Lie symmetries of the canonical geodesic equations for four-dimensional Lie groups

Ryad Ghanam and Gerard Thompson

Share this article

Research Article

Pages: 71 - 82

The evaluation of single Bessel function sums

R. B. Paris

Share this article

Research Article

Pages: 83 - 97

The asymptotics of a generalised Struve function

R. B. Paris

Share this article

Research Article

Pages: 99 - 111

Annuity interest rates and applications

Luiz Alberto Camargo, Pushpa Narayan Rathie and Prabhat Kumar Swamee

Share this article
Top